MathSciNet Relay Station
MathSciNet bibliographic data
MR319728 (47 #8270) 02F25
Hay, Louise A discrete chain of degrees of index sets. J. Symbolic Logic 37 (1972), 139–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement